# SDR NOCA08712

- Difficulty date: July 18, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 84403
- Part serial: 50434
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLIDE ESCAPE HATCH BAD RIGHT EMERGENCY DOOR ON 'EICAS'.  REMOVED AND REPLACED RIGHT EMERGENCY OVERWING HATCH PROX SWITCH AS PER MM 52-71-01, OPS CHECK GOOD.
